# SDR SWAA070774

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 38,222 hours, 32,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D10744
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RIGHT AFT CABIN EMERGENCY EXIT LIGHTS INOP.  FOUND LOOSE CONNECTOR, RECONNECTED CONNECTOR D10744 PER MM.
